# SDR FDEA201011014202

- Difficulty date: November 1, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 50,715 hours, 11,115 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

10 EACH FASTENER HOLES FOUND CRACK INDICATION DURING HIGH FREQUENCY OPEN HOLE INSPECTION AT RT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS 683.4 AND STA XORS 713.6.  REPAIR CARRIED OUT AT R/H WING LOWER SKIN ACCESS DOOR CUT-OUT BETWEEN STATION   XORS= 683.4 AND STATION XORS= 713.6 AS PER DRAWING SG11570004 REVISION A.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 111.
